Martin Serrano

IoT Unit Head, Principal Investigator & Data Scientist at Insight Centre for data Analytics and Chair at i3-MARKET
Insight Centre for Data Analytics - NUI Galway
Participates in 14 items

Martin Serrano is a critical thinker, innovator and passionate for coaching and mentoring, always focused on industrial innovation and world-class scientific research. He is a recognized Research Data Scientist with more than 15 years of experience in industry and applied research on Semantic Interoperability and Distributed Data Systems.  He is a continuous contributor to the Scientific, Research and Innovation agenda for Europe and with a wide range of successful (EUFP5-FP7/H2020) collaborative projects, Irish (HEA PRTLI, SFI) and also Enterprise Ireland (EI) innovation projects.

Sessions in which Martin Serrano participates

Monday 20 June, 2022

Time Zone: (GMT+01:00) Dublin
2:30 PM
2:30 PM

Croke Park Conference Centre - Hogan Mezzanine 1

Keynote

Ovidiu Vermesan, SINTEF (Chair)

Victor Cionca, Munster Technological University (Speaker)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Speaker)

4:00 PM
4:00 PM
Infinitech Internal Meeting
2 hours 45 minutes, 4:00 PM - 6:45 PM

Croke Park Conference Centre - Canal Café

Private Meeting

Ernesto Ettore Troiano, GFT Italia (Participant)

Vittorio Monferrino, GFT (Participant)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Participant)

Richard Mccreadie, University of Glasgow (Participant)

5:30 PM
5:30 PM
GIoTS Opening Ceremony
1 hour, 5:30 PM - 6:30 PM

Croke Park Conference Centre - Hogan Mezzanine 1

Talk

Latif Ladid, IPv6 Forum (Moderator)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Presenter)

Craig Wright, nChain (Keynote speaker)

Patrick Wetterwald, Cisco (Keynote speaker)

Tuesday 21 June, 2022

Time Zone: (GMT+01:00) Dublin
9:00 AM
9:00 AM
I3-Market Project Meeting Part 1
1 hour 30 minutes, 9:00 AM - 10:30 AM

Croke Park Conference Centre - Suite 688/689

Private Meeting

Achille Zappa, I3-MARKEt Consortium – NUIGalway (Chair)

Rishabh Chandaliya, NUIG (Chair)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Chair)

Edgar Fries, Siemens AG (Participant)

Birthe Boehm (Participant)

Iván Martínez, Atos (Participant)

Borja Ruiz, Atos Spain (Participant)

Timoleon Farmakis, Athens University of Economics Business (Participant)

Juan Hernández Serrano, UPC - Barcelona (Participant)

Rafael Genés, UPC (Participant)

James Philphot (Participant)

Bruno Michel, IBM Switzerland (Participant)

Márcio Mateus, UNPARALLEL (Participant)

Angel, Siemens (Participant)

Yvonne Kovacs, Siemens (Participant)

Alessandro Amicone, GFT - Italia (Participant)

Luca Marangoni, GFT - Italia (Participant)

Georgios Benos, Telesto (Participant)

Vangelis Giannakosian, Telesto (Participant)

Infinitech Internal Meeting
2 hours, 9:00 AM - 11:00 AM

Croke Park Conference Centre - Canal Café

Private Meeting

Ernesto Ettore Troiano, GFT Italia (Participant)

Vittorio Monferrino, GFT (Participant)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Participant)

11:00 AM
11:00 AM
I3-Market Project Meeting Part 2
1 hour 30 minutes, 11:00 AM - 12:30 PM

Croke Park Conference Centre - Suite 688/689

Private Meeting

Achille Zappa, I3-MARKEt Consortium – NUIGalway (Chair)

Rishabh Chandaliya, NUIG (Chair)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Chair)

Edgar Fries, Siemens AG (Participant)

Birthe Boehm (Participant)

Iván Martínez, Atos (Participant)

Borja Ruiz, Atos Spain (Participant)

Timoleon Farmakis, Athens University of Economics Business (Participant)

Juan Hernández Serrano, UPC - Barcelona (Participant)

Fernando Roman, UPC (Participant)

Rafael Genés, UPC (Participant)

James Philphot (Participant)

Bruno Michel, IBM Switzerland (Participant)

Márcio Mateus, UNPARALLEL (Participant)

Angel, Siemens (Participant)

Yvonne Kovacs, Siemens (Participant)

Alessandro Amicone, GFT - Italia (Participant)

Luca Marangoni, GFT - Italia (Participant)

Georgios Benos, Telesto (Participant)

Vangelis Giannakosian, Telesto (Participant)

1:45 PM
1:45 PM
I3-Market Project Meeting Part 3
2 hours 45 minutes, 1:45 PM - 4:30 PM

Croke Park Conference Centre - Suite 688/689

Private Meeting

Achille Zappa, I3-MARKEt Consortium – NUIGalway (Chair)

Rishabh Chandaliya, NUIG (Chair)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Chair)

Edgar Fries, Siemens AG (Participant)

Birthe Boehm (Participant)

Iván Martínez, Atos (Participant)

Borja Ruiz, Atos Spain (Participant)

Timoleon Farmakis, Athens University of Economics Business (Participant)

Juan Hernández Serrano, UPC - Barcelona (Participant)

Fernando Roman, UPC (Participant)

Rafael Genés, UPC (Participant)

James Philphot (Participant)

Bruno Michel, IBM Switzerland (Participant)

Márcio Mateus, UNPARALLEL (Participant)

Angel, Siemens (Participant)

Yvonne Kovacs, Siemens (Participant)

Alessandro Amicone, GFT - Italia (Participant)

Georgios Benos, Telesto (Participant)

Vangelis Giannakosian, Telesto (Participant)

2:00 PM
2:00 PM
Infinitech Internal Meeting
4 hours 30 minutes, 2:00 PM - 6:30 PM

Croke Park Conference Centre - Canal Café

Private Meeting

Silvio Walser, Bank of Cyprus (Participant)

Ernesto Ettore Troiano, GFT Italia (Participant)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Participant)

5:15 PM
5:15 PM
I3-Market Project Meeting Part 4
1 hour 15 minutes, 5:15 PM - 6:30 PM

Croke Park Conference Centre - Suite 688/689

Private Meeting

Achille Zappa, I3-MARKEt Consortium – NUIGalway (Chair)

Rishabh Chandaliya, NUIG (Chair)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Chair)

Edgar Fries, Siemens AG (Participant)

Birthe Boehm (Participant)

Iván Martínez, Atos (Participant)

Borja Ruiz, Atos Spain (Participant)

Timoleon Farmakis, Athens University of Economics Business (Participant)

Juan Hernández Serrano, UPC - Barcelona (Participant)

Rafael Genés, UPC (Participant)

James Philphot (Participant)

Bruno Michel, IBM Switzerland (Participant)

Márcio Mateus, UNPARALLEL (Participant)

Angel, Siemens (Participant)

Yvonne Kovacs, Siemens (Participant)

Alessandro Amicone, GFT - Italia (Participant)

Georgios Benos, Telesto (Participant)

Vangelis Giannakosian, Telesto (Participant)

Wednesday 22 June, 2022

Time Zone: (GMT+01:00) Dublin
3:15 PM
3:15 PM
Quadruple Helix for Europe
1 hour 15 minutes, 3:15 PM - 4:30 PM

Croke Park Conference Centre - Suite 683/684

Workshop

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Moderator)

Max Lemke, European Commission (Speaker)

Niall O Brolchain, National University of Ireland Galway (Speaker)

Mirko Presser, Aarhus University (Speaker)

Marco Carugi, ITU-T SG20 and AIOTI WG03 (Speaker)

Siobhan Horan, Enterprise Ireland (Speaker)

5:15 PM
5:15 PM

Croke Park Conference Centre - Canal Café

Workshop

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Speaker)

Rishabh Chandaliya, NUIG (Speaker)

Dimitrios Kavallieros, CERTH-ITI (Speaker)

Achille Zappa, I3-MARKEt Consortium – NUIGalway (Speaker)

NGI Atlantic Results Showcase
1 hour 15 minutes, 5:15 PM - 6:30 PM

Croke Park Conference Centre - Hogan Mezzanine 1

Panel

David Kennedy, Eurescom (Chair)

Deepankar Medhi, National Science Foundation (Chair)

Nicolas Nicolaou, Algolysis Ltd (Speaker)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Speaker)

Levent Gürgen, Urban Technology Alliance (Speaker)

Marco Ruffini, Trinity College Dublin (Speaker)

Ivan Seskar, Rutgers University/WINLAB (Speaker)

Novella Bartolini, University of Rome (Speaker)

George Karystinos, Technical University of Crete (Speaker)

Sachin Sharma, Technological University Dublin (Speaker)

Thursday 23 June, 2022

Time Zone: (GMT+01:00) Dublin
4:00 PM
4:00 PM
Data-driven Innovation in Digital Finance
45 minutes, 4:00 PM - 4:45 PM

Croke Park Conference Centre - Suite 679/680

Panel

Vittorio Monferrino, GFT (Chair)

Ernesto Ettore Troiano, GFT Italia (Speaker)

Richard Mccreadie, University of Glasgow (Speaker)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Speaker)

Silvio Walser, Bank of Cyprus (Speaker)

4:45 PM
4:45 PM
IoT Week Closing Ceremony
1 hour 15 minutes, 4:45 PM - 6:00 PM

Croke Park Conference Centre - Hogan Mezzanine 1

Talk

Srdjan Krco, DunavNET (Chair)

Stephen Mellor, Industry IoT Consortium (Speaker)

Max Lemke, European Commission (Speaker)

Bilel Jamoussi, International Telecommunication Union (ITU) (Speaker)

Martin Serrano, Insight Centre for Data Analytics - NUI Galway (Speaker)

Ray Walshe, Dublin City University (Speaker)

Sessions in which Martin Serrano attends

Monday 20 June, 2022

Time Zone: (GMT+01:00) Dublin
7:00 PM
7:00 PM

Croke Park Conference Centre - Hogan Foyer & Suite

Alison Gilliland, Dublin City Council (Speaker)

Share this